| Model Number |
U41502H15RX |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For the reported complaint, the devices were returned to bd.The company is still investigating the issue at this time.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u41502h15rx.Pta balloon dilatation catheter allegedly experienced material deformation.This report was received from a single source.This event did not involve patient.The patients age, weight and gender were not provided.
Additional Manufacturer Narrative
H10: the sample was returned for evaluation.For the reported malfunction, the lot number was provided, and a lot history review was performed.The investigation is confirmed for the alleged material deformation.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u41502h15rx, pta balloon dilatation catheter, allegedly experienced material deformation.This report was received from a single source.This event did not involve patient.The patients age, weight and gender were not provided.